# SDR DALA2016121709930

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "OK TO INSTALL EVACUATION SLIDE" WERE FOUND SEVERAL DISCREPANCIES: ACTIVATED POSITION OF TAIL CONE RELEASE CAM, OVER TENSIONED TAIL CONE RELEASE MECHANISM CONTROL CABLES AND MISSING LUBE SAME CONTROL CABLES/PADS GUIDE PIN. TAILCONE WAS REMOVED PER AMM 53-53-00-401, RELEASE MECHANISM CAM WAS INSTALLED PROPERLY PER AMM 53-53-02-201, PADS GUIDE PIN AND LATCHES WERE LUBRICATED PER AMM 53-53-00-401, TAIL CONE RELEASE MECHANISM WAS ADJUSTMENT PER AMM 53-53-00-501, RELEASE MECHANISM CONTROL CABLES WAS LUBRICATED PER AMM 20-10-17 AND TAILCONE WAS INSTALLED PER AMM 53-53-00-401.
